Skip to Main content Skip to Navigation
Journal articles

On the Constant in the Average Digit Sum for a Recurrence-Based Numeration

Document type :
Journal articles
Complete list of metadatas

https://hal-normandie-univ.archives-ouvertes.fr/hal-02343519
Contributor : Christian Ballot <>
Submitted on : Saturday, November 2, 2019 - 6:21:26 PM
Last modification on : Monday, April 27, 2020 - 4:14:03 PM

Links full text

Identifiers

Collections

Citation

Christian Ballot. On the Constant in the Average Digit Sum for a Recurrence-Based Numeration. Uniform Distribution Theory, Mathematical Institute of the Slovak Academy of Sciences, 2016, 11 (2), pp.125-150. ⟨10.1515/udt-2016-0016⟩. ⟨hal-02343519⟩

Share

Metrics

Record views

47